Professor Patrick Dorey p.e.dorey@durham.ac.uk
Professor
Professor Patrick Dorey p.e.dorey@durham.ac.uk
Professor
Clare Dunning
Ferdinando Gliozzi
Roberto Tateo
Within the framework of the ODE/IM correspondence, we show that the minimal conformal field theories with c < 1 emerge naturally from the monodromy properties of certain families of ordinary differential equations.
Dorey, P., Dunning, C., Gliozzi, F., & Tateo, R. (2008). On the ODE/IM correspondence for minimal models. Journal of Physics A: Mathematical and Theoretical, 41(13), Article 132001. https://doi.org/10.1088/1751-8113/41/13/132001
Journal Article Type | Article |
---|---|
Publication Date | 2008 |
Deposit Date | Nov 20, 2010 |
Journal | Journal of Physics A: Mathematical and Theoretical |
Print ISSN | 1751-8113 |
Electronic ISSN | 1751-8121 |
Publisher | IOP Publishing |
Peer Reviewed | Peer Reviewed |
Volume | 41 |
Issue | 13 |
Article Number | 132001 |
DOI | https://doi.org/10.1088/1751-8113/41/13/132001 |
Public URL | https://durham-repository.worktribe.com/output/1537248 |
Perturbations of Q-balls: from spectral structure to radiation pressure
(2024)
Journal Article
Oscillons in gapless theories
(2024)
Journal Article
Collisions of weakly-bound kinks in the Christ-Lee model
(2023)
Journal Article
Multikink scattering in the ϕ6 model revisited
(2022)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search